# SDR FDIA2019051300919

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N601AT
- Make and model: Cessna 550
- Aircraft serial: 550034
- Aircraft time: 11,894 hours, 13,773 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: E, A

## Discrepancy

THE RIGHT ENGINE SPOOLED DOWN AFTER AN HOUR IN FLIGHT, MADE AN UNEVENTFUL SINGLE ENGINE LANDING AND TAXIED TO THE FBO.  AFTER ANALYSYS, THE ANTI-ICING ADDITIVE HAD BEEN FOUND TO CONTAIN A HIGH CONCENTRATION OF WATER.
